Coricidin® HBP Cold & Flu

Provides powerful temporary relief of the following symptoms:

  • Minor aches, pains, and headache, and reduces the fever associated with colds or flu
  • Runny nose and sneezing due to the common cold
ACTIVE INGREDIENTS (PER TABLET):
Acetaminophen 325 mg,
Chlorpheniramine Maleate 2 mg
Use as directed